# SDR AALA202309276485

- Difficulty date: September 22, 2023
- Submitted: September 27, 2023
- Operation: Air carrier
- Aircraft: N958AN
- Make and model: Boeing 737823
- Aircraft serial: 30091
- Aircraft time: 63,221 hours, 26,706 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Vapor Barrier
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK IN CENTER WING SECTION VAPOR BARRIER ON LEFT HAND SIDE OF KEEL BEAM AT BS 663.75 AND WL 155.00. REPAIRED VAPOR BARRIER PER AARD 57-10-10-9 REPAIR 9 AND SRM 51-70-04-2R-10 REPAIR 10.
